
Allergy Medicines - Provides relief for allergy symptoms.
Name | Receipt Text | Est. Price | View Product |
---|---|---|---|
![]() Walmart | Equate Complete Allergy Medicine, Diphenhydramine HCl 25 mg, Antihistamine Tablets, 100 U2 | $3.97 | View![]() |
walmart
Equate Complete Allergy Medicine, Diphenhydramine HCl 25 mg, Antihistamine Tablets, 100 U2
Est. Price
$3.97
Compare to the active ingredient of Benadryl Allergy Ultratabs. Complete Allergy Medicine offers effective multi-symptom relief in easy to swallow tablets. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine, to relieve symptoms due to hay fever, or other upper respiratory allergies and the common cold. Just one dose temporary relieves runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. This allergy medication also temporarily relieves runny nose and sneezing due to the common cold. Take one dose every 4 to 6 hours for multi-symptom relief. The mini-tabs are easy to swallow and great for travel. This product is gluten free and lactose free. For adults and children 6 years and over. * ACTIVE INGREDIENT: Compare to the active ingredient of Benadryl Allergy Ultratabs, diphenhydramine HCl 25 mg, an antihistamine. * COLD AND ALLERGY RELIEF: These cold and allergy pills temporarily relieve runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieve runny nose and sneezing due to the common cold. * ANTIHISTAMINE: Each 25 mg tablet packs a powerful dose of allergy-fighting medicine; relieves cold and allergy symptoms for 4-6 hours. * SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief. Great size for travel. * NIGHTTIME RELIEF: This allergy and cold medicine calms your sneezing so you can rest. Gluten free and lactose free. For adults and children 6 years and over.
Do you see any incorrect information on this page? Let us know.
$3.97
$7.44